# SDR UALA2011032501411

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,324 hours, 6,394 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 380 ABOVE STR 37R LIGHTNING STRIKE REQUIRES REPAIR.  MAJOR REPAIR ACCOMPLISHED:  REMOVED FASTENERS AND DAMAGED SKIN IN REPAIR AREA.  MFG'D, DRILLED, COUNTERSUNK AND PRIMED DOUBLER. MFG'D FILLER AND PRIMED FUSELAGE.  INSTALLED REPAIR DOUBLER, SEALED AND PRIMED. VERIFIED CORRECT INSTALLATION OF REPAIR, PAINTED, AND APPLIED COR-BAN PROTECTANT AS REQUIRED.
